MAUDE Adverse Event Report: COVIDIEN LP LLC NORTH HAVEN SILS PORT; LAPAROSCOPE, GENERAL & PLASTIC SURGERY

COVIDIEN LP LLC NORTH HAVEN SILS PORT; LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Model Number SILSPT5
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Abscess (1690); Hematoma (1884); Urinary Tract Infection (2120); Post Operative Wound Infection (2446); No Code Available (3191)
Date of Event 11/16/2015
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Title: single-incision laparoscopic surgery for rectal cancer: early results and medium-term oncological outcome | source: k.Gash, m.Bicsak and a.Dixon.Department of colorectal surgery, north bristol nhs trust, southmead hospital, westbury-on-trym, bristol, uk and spire hospital, bristol, uk date: received 5 december 2014; accepted 27 march 2015; accepted article online 16 june 2015.(b)(4).If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the literature, (april 2009 to january 2014) this study aimed to evaluate a single-incision laparoscopic surgery for rectal cancer: early results and medium-term oncological outcome.In a prospective study 61 patients underwent sils for rectal cancer using a sils port.An early or late post-operative complication occurred in 12 (19.7%) of the 61 patients: paralytic ileus (3), urinary retention (2), anastomotic bleeding (2), haematoma formation (2), wound infection (1), intraperitoneal abscess (1) and urinary tract infection (1)], and 3 readmissions( 4.9%).

Brand Name
SILS PORT
Common Device Name
LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
COVIDIEN LP LLC NORTH HAVEN
195 mcdermott rd
north haven CT 06473
MDR Report Key10245560
Report Number1219930-2020-02695
Device Sequence Number573443
Product Code GCJ
UDI-Device Identifier10884523002638
UDI-Public10884523002638
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K093372
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,literature
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/08/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSILSPT5
Device Catalogue NumberSILSPT5
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/19/2020
Initial Report FDA Received Date07/08/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age62 YR